# SDR DL72S981277

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192922
- Condition: Cracked
- Location: Center Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR WEB, RBL 3 AND LBL 10 :  REPAIR FOR WEB CRACK.  THE WING CENTER SECTION REAR SPAR WEB WAS FOUND WITH TYPICAL CRACKS NEAR THE UPPER CAP AT RBL 3 AND LBL 10.  THE DAMAGED AREAS OF WEB WERE CUTOUT AND REPAIRED WITH ALUMINUM REPAIR DOUBLERS.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 365002-14AD, REV B.  THE REPAIRS ARE CONSIDERED TEMPORARY UNTIL HMV WHEN THE FULL SPAR WEB MODIFICATION WILL BE ACCOMPLISHED PER AD 97-25-15.
